MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUN REV DST F AUGTRL 8XSZ3-4; FEMORAL TRIALS

DEPUY IRELAND - 9616671 ATTUN REV DST F AUGTRL 8XSZ3-4; FEMORAL TRIALS
Catalog Number 254703002
Medical Device Problem Codes Corroded (1131); Problem with Sterilization (1596)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: evaluation of the returned device was unable to identify foreign material present; however, discoloration was noted.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
In depuy loaner department metal debris was seen on femur augments of the attune revision sets.All augments were affected but different degrees.The instrumentation was ready packed for shipment.In addition, there are noticeable rust marks, probably from the engraving.This was seen internally; no patient involvement, no surgery delay.

Brand Name
ATTUN REV DST F AUGTRL 8XSZ3-4
Common Device Name
FEMORAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8280875
Report Number1818910-2019-82410
Device Sequence Number1952867
Product Code LXH
UDI-Device Identifier10603295439523
UDI-Public10603295439523
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254703002
Device Lot NumberNW199028
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1